Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 65, NWS Wichita, KS

August 1, 2019Allen County, Neosho County, Kansas

NWS Wichita, KS issued this flash flood warning at Aug 1, 2019, 4:27 AM CDT for Allen County, Neosho County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2019, 4:27 AM CDT (09:27 UTC)
Expired
Aug 1, 2019, 10:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Allen County, KS, Neosho County, KS

The radar

The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 7:00 AM CDTHEAVY RAIN 3.953 Sse Iola, KS
Aug 1, 7:00 AM CDTHEAVY RAIN 5.11 Nnw Erie, KS
Aug 1, 8:00 AM CDTFLASH FLOODErie, KSROADS CLOSED IN TOWN DUE TO HIGH WATER OVER THEM AND FLASH FLOODING ACCORDING TO LAW ENFORCEMENT. ROADS STILL CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 213 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-417 J/kg
Mixed-layer LCL
1705 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
552 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

227 
WGUS53 KICT 010927
FFWICT
KSC001-133-011515-
/O.NEW.KICT.FF.W.0065.190801T0927Z-190801T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
427 AM CDT Thu Aug 1 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Neosho County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 1015 AM CDT.

* At 421 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Doppler estimates are that 4 to 
  6 inches of rain have fallen, especially across the eastern halves 
  of both Allen and Neosho Counties.
  
  Flash flooding is expected to begin shortly!

* Some locations that will experience flooding include...
  Chanute, Iola, Humboldt, Erie, St. Paul, La Harpe, Gas, Moran,
  Thayer, Galesburg, Savonburg, Elsmore, Stark, Earlton, Mildred,
  Bassett, Lake Parsons, Petrolia, Chanute Airport and South Mound.

Additional rainfall amounts of 1 to 3 inches are likely in the 
warned areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding!

Excessive runoff from heavy rainfall will cause flash flooding of 
small creeks and streams, urban areas, highways, streets and 
underpasses as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flash flooding is imminent or 
occurring. If you are in the warned area move to higher ground 
immediately. Residents living along streams and creeks should take 
immediate precautions to protect life and property.

&&

LAT...LON 3738 9552 3804 9552 3804 9508 3738 9509

$$

ES
2 follow-up statements
588 
WGUS73 KICT 011050
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
550 AM CDT Thu Aug 1 2019

KSC001-133-011515-
/O.CON.KICT.FF.W.0065.000000T0000Z-190801T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Neosho KS-Allen KS-
550 AM CDT Thu Aug 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NEOSHO AND ALLEN COUNTIES...

At 541 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Doppler estimates are that 4 to 7 
inches of rain have fallen with the greatest amounts across the 
eastern halves of both counties. Flash flooding is likely occurring!

Some locations that will experience flooding include...
Chanute, Iola, Humboldt, Erie, St. Paul, La Harpe, Gas, Moran,
Thayer, Galesburg, Savonburg, Elsmore, Stark, Earlton, Mildred,
Bassett, Lake Parsons, Petrolia, Chanute Airport and South Mound.

Additional rainfall amounts of 1 to 2 inches are likely in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
especially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3738 9552 3804 9552 3804 9508 3738 9509

$$

ES
421 
WGUS73 KICT 011507
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
1007 AM CDT Thu Aug 1 2019

KSC001-133-011515-
/O.EXP.KICT.FF.W.0065.000000T0000Z-190801T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Neosho KS-Allen KS-
1007 AM CDT Thu Aug 1 2019

...THE FLASH FLOOD WARNING FOR NEOSHO AND ALLEN COUNTIES WILL EXPIRE
AT 1015 AM CDT...

The heavy rain has ended. There could be some residual flooding thus 
the flash flood will be replaced with county flood warnings. Please 
continue to heed any remaining road closures.

LAT...LON 3738 9552 3804 9552 3804 9508 3738 9509

$$

PEARCE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:37 AM CDT, 50 minutes earlier.

Area forecast discussion, Aug 1, 3:37 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
337 AM CDT Thu Aug 1 2019

.SHORT TERM...(Today through Saturday morning)
Issued at 332 AM CDT Thu Aug 1 2019

Overview: A few more rounds of numerous thunderstorms expected
tonight into Friday morning, and possibly again Friday night into
Saturday morning, especially across eastern KS. Pockets of severe
weather are likely, capable of large hail and damaging winds.
Additionally, very heavy rainfall and localized flooding/flash
flooding are probable. The culprit is/will be a nearly stationary
strong/deep baroclinic zone oriented NNW-SSE across the region. A
couple subtle shortwaves will act upon this baroclinic zone,
strengthening warm/moist advection tonight, and possibly again
Friday night.

Given that current convection is (and has been overnight) further
west than all CAMs and model solutions, decided to expand the flash
flood watch further west to include Greenwood-Elk-Chautauqua on east
through Friday night, in anticipation of current solutions not being
far enough west with future storms.

Ongoing convection across eastern and southeast Kansas appears to be
on the wane severe-wise, although a heavy rainfall threat and
associated localized flooding/flash flooding will remain possible
through early morning, mainly east of a line extending from Yates
Center to Independence.

For this afternoon and evening...like yesterday, thinking there'll
be isolated to widely scattered thunderstorms across portions of
central and south-central Kansas, in vicinity of a strengthening low-
level frontal zone. Despite little CAM support, thinking sufficient
instability/deep layer shear combination and strengthening low-
level convergence should support a few severe storms, capable of
large hail and damaging winds. Do not think this activity will be
terribly widespread though. This activity should tend to wane as
the evening progresses.

Additionally, will issue a head advisory for Harper and Sumner
counties today for expected heat indices 105F or greater. Day shift
may need to consider expanding this advisory another row of counties
north and east.

Overnight into Friday morning, and possibly again Friday night into
early Saturday...expect the mid-level baroclinic zone to light up
again, with numerous training thunderstorms likely across northern,
northeast and eastern Kansas. Instability/shear combination will
support large hail and perhaps damaging winds with the strongest
cells. Additionally, anomalously high precipitable waters, strong
effective inflow and numerous training cells will likely lead to
pockets of very heavy rainfall and flooding/flash flooding.
Wondering if the greatest threat will be tonight into Friday
morning, with the greatest threat Friday night into Saturday morning
possibly shifting into far southeast Kansas or even eastern
Oklahoma. Today's shift will be able to refine the forecast a bit
further.

Kleinsasser

.LONG TERM...(Saturday afternoon through Wednesday)
Issued at 332 AM CDT Thu Aug 1 2019

Cooler weather will begin to spill into the region Friday, and
especially Saturday, as Canadian high pressure begins to nudge in
from the north. A warming trend is likely by Sunday/Monday, with a
return to low thunderstorm chances by Tuesday/Wednesday, as a
weak frontal zone oozes south into Mid- America.

Kleinsasser

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1238 AM CDT Thu Aug 1 2019

Clusters of thunderstorms will impact far eastern Kansas overnight
into Thursday morning. Covered this threat at CNU with prevailing
VCTS and a few hours of TEMPO +TSRA. Cannot completely rule out a
few stray thunderstorms this afternoon and evening across mainly
central and south-central Kansas in vicinity of a stalled frontal
zone, although confidence on this activity developing is low.
Higher confidence in another round of numerous thunderstorms
Thursday night over eastern Kansas.

Kleinsasser

&&

.HYDROLOGY...
Issued at 332 AM CDT Thu Aug 1 2019

Multiple rounds of showers and thunderstorms are likely across
eastern Kansas early this morning through early Saturday, mainly
during the nighttime through morning hours each day. High
precipitable waters, strong effective inflow, and the likelihood
of training cells will likely support pockets of very heavy
rainfall and flooding/flash flooding. Expanded the flood watch to
include all areas along and east of Greenwood-Elk-Chautauqua
counties. Additionally, could be looking at renewed river
flooding, especially along the Neosho basin, but also possibly
along the Verdigris and Fall River basins, especially if the
heaviest rainfall tonight into Friday morning materializes a bit
further west.

Kleinsasser

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    98  74  87  69 /  20  20  30  40
Hutchinson      98  73  87  68 /  20  20  30  30
Newton          94  72  84  68 /  20  40  40  40
ElDorado        93  71  83  69 /  20  50  40  50
Winfield-KWLD   97  74  87  69 /  20  30  30  40
Russell         94  72  86  67 /  20  40  20  30
Great Bend      98  73  89  67 /  20  20  20  20
Salina          92  73  84  68 /  20  50  50  40
McPherson       94  73  84  67 /  20  30  40  40
Coffeyville     88  71  84  69 /  60  70  70  70
Chanute         86  70  81  69 /  70  80  80  60
Iola            86  70  81  68 /  80  80  80  60
Parsons-KPPF    87  71  83  69 /  70  80  80  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for KSZ070>072-
094>096-098>100.

Heat Advisory from noon today to 8 PM CDT this evening for
KSZ091-092.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
HYDROLOGY...ADK
Hazardous weather outlook, Jul 31, 9:36 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
936 PM CDT Wed Jul 31 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-020245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
936 PM CDT Wed Jul 31 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Storms in central Kansas should dissipate before midnight. Heavy
rain and gusty winds to 50 mph are possible with these storms. The gusty
winds are also possible as the storms dissipate.

Numerous thunderstorms are expected later tonight across far
eastern Kansas. A few severe thunderstorms are possible, capable of
large hail and perhaps damaging winds. Additionally, pockets of very
heavy rainfall are probable, which may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms will likely linger through
Thursday morning across far eastern Kansas.

Heat indices Thursday afternoon will reach 100 to 104 degrees
across much of central and south-central Kansas, and into Friday
across south-central Kansas.

A couple rounds of thunderstorms are expected across mainly eastern
Kansas Thursday night through Friday morning, and again Friday
night through Saturday morning. Pockets of strong to severe storms
are probable, along with locally very heavy rainfall, which may
lead to areas of flooding and flash flooding. Stay tuned, as daily
thunderstorm chances will become more refined with subsequent
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

Lawson/Howerton

In the hours before

Local storm report, Aug 1, 12:58 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1258 AM CDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             ERIE                    37.57N 95.24W
08/01/2019  E1.75 INCH       Neosho             KS   LAW ENFORCEMENT

&&

EPS
Local storm report, Aug 1, 1:03 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
103 AM CDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             ERIE                    37.57N 95.24W
08/01/2019  E1.25 INCH       Neosho             KS   TRAINED SPOTTER

&&

EPS
Local storm report, Aug 1, 1:40 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     TSTM WND GST     1 WNW PARSONS           37.35N 95.29W
08/01/2019  E60 MPH          LABETTE            KS   TRAINED SPOTTER

&&

EPS
Local storm report, Aug 1, 2:35 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
235 AM CDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLOOD            ERIE                    37.57N 95.24W
08/01/2019                   Neosho             KS   EMERGENCY MNGR

            STATE STREET IS CLOSED NEAR HIGHWAY 59.

&&

EPS
Local storm report, Aug 1, 3:03 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
303 AM CDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     COFFEYVILLE AIRPORT     37.10N 95.57W
08/01/2019  M56 MPH          MONTGOMERY         KS   ASOS

            PEAK GUST AT THE COFFEYVILLE AIRPORT (KCFV).

&&

MARTIN
Local storm report, Aug 1, 3:29 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
329 AM CDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             6 S DORRANCE            38.76N 98.58W
07/31/2019  E0.75 INCH       RUSSELL            KS   TRAINED SPOTTER

            THE GROUND IS COVERED IN HAIL JUST BIGGER
            THAN MARBLE SIZE. WIND GUST ESTIMATED AROUND
            50 MPH AS WELL.

0808 PM     TSTM WND GST     HOISINGTON              38.52N 98.78W
07/31/2019  E60 MPH          BARTON             KS   TRAINED SPOTTER

            DELAYED REPORT. SPOTTER ESTIMATED 50 TO 60
            MPH WIND GUSTS. TIME ESTIMATED BASED ON
            RADAR.

0814 PM     TSTM WND DMG     5 N GREAT BEND          38.43N 98.81W
07/31/2019                   BARTON             KS   LAW ENFORCEMENT

            DELAYED REPORT. NORTH HIGHWAY 281 IS BLOCKED
            BY POWER POLES DOWN ABOUT 5 MILES NORTH OF
            GREAT BEND. TIME ESTIMATED BASED ON RADAR.

0828 PM     FLOOD            HOISINGTON              38.51N 98.78W
07/31/2019                   BARTON             KS   LAW ENFORCEMENT

            DELAYED REPORT. HOISINGTON PD REPORTED
            STREET FLOODING IN TOWN, WITH SOME ROADS
            IMPASSABLE.

0831 PM     TSTM WND GST     3 WSW GREAT BEND        38.35N 98.86W
07/31/2019  M58 MPH          BARTON             KS   ASOS

            PEAK GUST AT THE GREAT BEND AIRPORT.

0833 PM     TSTM WND GST     4 E GREAT BEND          38.36N 98.73W
07/31/2019  M64 MPH          BARTON             KS   TRAINED SPOTTER

            DELAYED REPORT. SPOTTER MEASURED A 64 MPH
            GUST AT HIS RESIDENCE. LARGE TREE BRANCHES
            DOWN AND OUTDOOR FURNITURE BLOWN 10 FEET
            ACROSS THE YARD.

0839 PM     TSTM WND DMG     ELLINWOOD               38.36N 98.58W
07/31/2019                   BARTON             KS   LAW ENFORCEMENT

            DELAYED REPORT. ELLINWOOD PD REPORTING
            NUMEROUS CASES OF POWER LINES AND TREE
            BRANCHES DOWN IN THE COMMUNITY. CREWS ARE
            RESPONDING FOR CLEANUP.

0844 PM     HEAVY RAIN       1 WNW HOISINGTON        38.52N 98.79W
07/31/2019  M2.80 INCH       BARTON             KS   TRAINED SPOTTER

            DELAYED REPORT. 2.8 INCHES OF RAIN FELL IN
            45 MINUTES.

1115 PM     HAIL             5 NW IOLA               37.99N 95.45W
07/31/2019  E1.00 INCH       ALLEN              KS   TRAINED SPOTTER

            TIME WAS ESTIMATED.

1255 AM     HAIL             ERIE                    37.57N 95.24W
08/01/2019  E1.75 INCH       NEOSHO             KS   LAW ENFORCEMENT

0100 AM     HAIL             ERIE                    37.57N 95.24W
08/01/2019  E1.25 INCH       NEOSHO             KS   TRAINED SPOTTER

0132 AM     TSTM WND GST     1 WNW PARSONS           37.35N 95.29W
08/01/2019  E60 MPH          LABETTE            KS   TRAINED SPOTTER

0230 AM     FLOOD            ERIE                    37.57N 95.24W
08/01/2019                   NEOSHO             KS   EMERGENCY MNGR

            STATE STREET IS CLOSED NEAR HIGHWAY 59.

0245 AM     TSTM WND GST     COFFEYVILLE AIRPORT     37.10N 95.57W
08/01/2019  M56 MPH          MONTGOMERY         KS   ASOS

            PEAK GUST AT THE COFFEYVILLE AIRPORT (KCFV).

&&

MARTIN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:28 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell62 min
Jul 31, 7:56 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice64 min
Jul 31, 8:10 PM CDTSpecial Weather StatementICTRussell65 min
Jul 31, 8:35 PM CDTAreal Flood WarningICTBarton3 hr
Jul 31, 9:03 PM CDTSpecial Weather StatementICTBarton42 min
Jul 31, 9:09 PM CDTSpecial Weather StatementICTEllsworth66 min
Jul 31, 9:44 PM CDTSpecial Weather StatementICTSaline46 min
Jul 31, 10:59 PM CDTSevere Thunderstorm WarningICTAllen, Woodson61 min
Jul 31, 11:52 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson53 min
Aug 1, 12:45 AM CDTSevere Thunderstorm WarningICTWoodson45 min
Aug 1, 12:58 AM CDTSevere Thunderstorm WarningICTAllen, Neosho47 min
Aug 1, 1:16 AM CDTAreal Flood WarningICTAllen, Neosho9 hr
Aug 1, 1:32 AM CDTSevere Thunderstorm WarningICTNeosho, Wilson, Woodson58 min
Aug 1, 1:40 AM CDTSevere Thunderstorm WarningICTLabette, Neosho50 min
Aug 1, 2:15 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson60 min
Aug 1, 3:53 AM CDTHeat AdvisoryICTHarper, Sumner15 hr
Aug 1, 7:58 AM CDTSpecial Weather StatementICTNeosho47 min
Aug 1, 8:36 AM CDTRiver Flood WarningICTNeosho25 hr
Aug 1, 8:36 AM CDTRiver Flood WarningICTLabette, Neosho51 hr
Aug 1, 8:36 AM CDTRiver Flood WarningICTCherokee, Labette29 hr
Aug 1, 10:11 AM CDTAreal Flood WarningICTAllen, Neosho4 hr

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.